Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

On primary Banach spaces


Authors: P. G. Casazza, C. A. Kottman and Bor-Luh Lin
Journal: Bull. Amer. Math. Soc. 82 (1976), 71-73
MSC (1970): Primary 46B15
DOI: https://doi.org/10.1090/S0002-9904-1976-13961-4
MathSciNet review: 0397362
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46B15

Retrieve articles in all journals with MSC (1970): 46B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13961-4